# SDR SCNA20201116276

- Difficulty date: October 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 312 FLOOR BEAM UPPER SURFACE APPROXIMATELY RBL 9 WL 208.  REMOVED CORROSION ON 312 FLOOR BEAM UPPER SURFACE RBL 9 AREA 2.7L X .85W X .040D OF ORIGINAL .125 FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-51-1A-1 FIG 105 DETAIL E.  REPAIRED DAMAGED AREA, IAW SRM 53-10-51-2R-15, WITH 7075-T6-100 LOT NR 5065468.
